# SDR SIMA20130911005

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,103 hours, 31,588 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA FITTING DAMAGED.  REMOVED AND INSTALL PCA FITTING IAW EO EM-27MR-112.
